Open Access
2 August 2004 Finite-difference method for parameterized singularly perturbed problem
G. M. Amiraliyev, Mustafa Kudu, Hakki Duru
J. Appl. Math. 2004(3): 191-199 (2 August 2004). DOI: 10.1155/S1110757X0440103X


We study uniform finite-difference method for solving first-order singularly perturbed boundary value problem (BVP) depending on a parameter. Uniform error estimates in the discrete maximum norm are obtained for the numerical solution. Numerical results support the theoretical analysis.


Download Citation

G. M. Amiraliyev. Mustafa Kudu. Hakki Duru. "Finite-difference method for parameterized singularly perturbed problem." J. Appl. Math. 2004 (3) 191 - 199, 2 August 2004.


Published: 2 August 2004
First available in Project Euclid: 4 August 2004

zbMATH: 1083.65072
MathSciNet: MR2085067
Digital Object Identifier: 10.1155/S1110757X0440103X

Primary: 65N12 , 65N30
Secondary: 65N06

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 3 • 2 August 2004
Back to Top